# SDR COEA0001702

- Difficulty date: July 6, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- Propeller: Rotol R1934304
- System (JASC): 6120 · Propeller Controlling System
- Part: Gasket
- Part number: 601046323
- Condition: Failed
- Location: Rt Prop Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AS HE WAS CLIMBING THROUGH, 10,000 FT HE OBSERVED THE OIL PRESSURE DROPPED TO 9 PSI AND THE OIL LIGHT ILLUMINATED.  AT THIS TIME HE ELECTED TO RETURN TO SIOUX FALLS, SOUTH DAKOTA.  THE PILOR REPORTED HE WAS ABLE TO LAND WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ARRIVED FROM RAPID CITY AND AFTER AN INSPECTION OF THE ENGINE HE FOUND A GASKET ON THE LOCK LIMIT SWITCH FAILED, CAUSING THE LOSS OF ENGINE OIL.  GASKET WAS REPLACED AND ENGINE RUNS WERE PERFORMED.  (M)
